# SDR SIMA20150809003

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 26,916 hours, 22,343 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3232
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BAGG SMOKE INDICATION ON EICAS & OVERHEAD PANEL IN FLIGHT.  R & R FWD & AFT BAGG SMOKE DETECTORS IAW MM 26-15-01.  OPERATIONS CHECKED GOOD AT THIS TIME.  CARGO AREA SMOKE DETECTOR  FWD PN 473597-13 & SN 3445.
